# SDR ANCF09123000056A

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 3,075 hours, 2,085 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.   LT AND RT AILERON FAULT WAS PRESENTED AFTER TAKE OFF.  IAW TSM 27-95-00-810-802 FAILURE OF THE FCDC 2 WAS PERFORMED AND TEST OK AND AMM 27-96-00-740-0021 THE BITE TEST OF THE EFCS  GROUND  SCANING WAS PERFORMED AND SATISFACTORY.
